MathSciNet Relay Station
MathSciNet bibliographic data
MR675078 (83k:45025) 45M05 (46J99)
Jordan, G. S.; Staffans, Olof J.; Wheeler, Robert L. Local analyticity in weighted $L\sp{1}$-spaces and applications to stability problems for Volterra equations. Trans. Amer. Math. Soc. 274 (1982), no. 2, 749–782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement